| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
03/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cruciate retaining cemented narrow femoral component right size 8 catalog #: 42502006402 lot #: 65928606, unknown persona tibial tray catalog #: ni lot #: ni.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision due to flexion instability post-operatively.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.